I went to the doc a few days ago because of a pain on my left side She checked me out and took lab work because she thought it was a bacterial infection. while the results come in she gave me antibotics. After taking them i started to feel vaginal itch and burning. the results came back and were negative. So why do i have irritation? was it a a side affect of the atibotics.
It sounds like you're coming down with thrush. It is a common side effect for antibiotics. You might wanna go back to your doctor cause there are some thrush treatments that aren't good during pregnancy.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.